# SDR SWAA2025063086125

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N8888M
- Make and model: Boeing 737-8
- Aircraft serial: 67963
- Aircraft time: 5,433 hours, 2,859 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATT. FLASHLIGHT INOP<[01] 01 - REMOVED AND REPLACED PER [AMM 25-64-00-200-801-MAX-01 (FLASHLIGHT CHECK (WITH FLASHING OR PUSH TO TEST - LED INDICATOR) - PERMANENT)]
